Two-dimensional ruin probability for subexponential claim size

Serguei Foss, Dmitry Korshunov, Zbigniew Palmowski, Tomasz Rolski

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)
60 Downloads (Pure)


We analyse the asymptotics of ruin probabilities of two insurance
companies (or two branches of the same company) that divide between
them both claims and premia in some specified proportions when the
initial reserves of both companies tend to infinity and generic claim size is
Original languageEnglish
Pages (from-to)319-335
Number of pages17
JournalProbability and Mathematical Statistics
Issue number2
Early online date1 Dec 2017
Publication statusPublished - Dec 2017


  • two-dimensional risk process, ruin probability, subexponential distribution


Dive into the research topics of 'Two-dimensional ruin probability for subexponential claim size'. Together they form a unique fingerprint.

Cite this